# SDR CAL950786

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1510 - INSPECTION FOUND MIDDLE ZONE OF AISLE PATH LIGHTING INOPERATIVE.  A BLOWN FUSE WAS FOUND IN THE AFT EMERGENCY PATH LIGHTING BATTERY PACK.  THE FUSE WAS REPLACED AND OPERATION OF THE AISLE PATH LIGHTING WAS RESTORED.  (X)
